# SDR AALA201612299007

- Difficulty date: December 28, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 48,627 hours, 28,094 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 1L DOOR SLIDE DIFFICULT TO ARM. REMOVED DEBRIS IN LOWER DOOR FRAME (GIRT BAR AREA) AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
